PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2005 | 3 | 1 | 76-82
Tytuł artykułu

Bolzano’s intermediate-value theorem for quasi-holomorphic maps

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We extend Bolzano’s intermediate-value theorem to quasi-holomorphic maps of the space of continuous linear functionals from l p into the scalar field, (0< p<1). This space is isomorphic to l ∞.
Wydawca
Czasopismo
Rocznik
Tom
3
Numer
1
Strony
76-82
Opis fizyczny
Daty
wydano
2005-03-01
online
2005-03-01
Bibliografia
  • [1] A. Bayoumi: Foundations of complex analysis in non locally convex spaces. Functions theory without convexity conditions, Mathematics studies, Vol. 193, North Holland, 2003.
  • [2] A. Bayoumi: “Mean-Value Theorem for complex locally bounded spaces”, Communication in Applied Nonlinear Analysis, Vol. 4(3), (1997).
  • [3] A. Bayoumi: “Mean-Value Theorem for real locally bounded spaces”, Journal of Natural Geometry, London, Vol. 10, (1996), pp. 157–162.
  • [4] A. Bayoumi: “Fundamental theorem of calculus for locally bounded spaces”, Journal of Natural Geometry, London, Vol. 15(1–2), (1999), pp. 101–106.
  • [5] A. Bayoumi: “Mean-Value Theorem for definite integrals of vector-valued maps of p-Banach spaces”, (2005), to appear.
  • [6] M. Kransnoseliski: Topological method in theory of nonlinear integral equations, Mcmillan, 1964.
  • [7] S. Rolewicz: Metric linear spaces, Monografie Matematyczne, Instytut Matematyczny Polskiej Akademii Nauk, 1972.
  • [8] J.T. Schwartz: Nonlinear functional analysis, Gordon and Breach, New York, 1969.
  • [9] M.H. Shih: “An analogy of Bolzano’s theorem for functions of a complex variable”, Amer. Math. Monthly, Vol. 89, (1982), pp. 210–211. http://dx.doi.org/10.2307/2320206
  • [10] M.H. Shih: “Bolzano’s theorem in several complex variables”, Proc. Amer. Math. Soc., Vol. 79, (1980), pp. 32–34. http://dx.doi.org/10.2307/2042381
  • [11] D. Smart: Fixed points theorems, Cambridge Tracts in Math., Vol. 66, 1974.
  • [12] K. Wlodraczyk: “Intermediate value theorem for holomorphic maps in complex Banach spaces”, Math. Proc. Camb. Phil. Sco., (1991), pp. 539–540.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_BF02475656
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.